# SDR 29GA2018032600002

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 35,823 hours, 40,409 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 70843
- Part serial: NSN
- Condition: Failed
- Location: F/A Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STUCK IN ARMED POSITION ON THE F/A PANEL.  R & R F/A PANEL WITH SERVICEABLE PANEL OPS CHECK GOOD IAW AMM 20-10-00, & PERFORMED AN OPS CHECK IAW AMM 33-50-00.  OPS CHECKED GOOD .
